# SDR RRXA991339

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 259 - 269
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, LT ELEVATOR, 3 SPOTS BETWEEN STA XE259 AND STA XE 269.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED FINGER DOUBLERS TO TRAILING EDGE IAW DC8 SRM 51-1-1 TABLE B AND 51-1-2.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
